# SDR DALA2017053004518

- Difficulty date: May 29, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,988 hours, 36,201 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE FOR PANEL 191AL 29" AFT OF L/E AND LBL 5 HAS CORROSION. REMOVED CORROSION FROM PANEL 191AL FAIRING SUPPORT STRUCTURE 29" AFT OF L/E AT LBL 5 ORIGINAL MATERIAL THICKNESS .063", LOSS OF .009", WITH .054" REMAINING IS OUT OF LIMITS IAW SRM 53-00-71. REPAIRED SUPPORT STRUCTURE IAW PRI ER/A 557234-14 REV'S 0-1 AND ER/A 557234-14 REV ORIGINAL FOR EXTENDED LIMITS.
